Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 20, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 1, 2021, 3:44 AM CST for Bedford County, Tennessee. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 3:44 AM CST (09:44 UTC)
- Expired
- Mar 1, 2021, 9:32 AM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 9.80 ft at Mar 1, 2021, 5:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
993
WGUS84 KOHX 010944
FLSOHX
Flood Advisory
National Weather Service Nashville TN
344 AM CST Mon Mar 1 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
TNC003-012145-
/O.NEW.KOHX.FL.Y.0020.210301T0944Z-000000T0000Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
344 AM CST Mon Mar 1 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Wartrace Creek Near Wartrace.
* From early this morning until further notice.
* At 3:00 AM CST Monday the stage was 9.5 feet and rising.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 9.0 feet, Water begins to inundate Winette Ayers Park.
&&
LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
3552 8630 3547 8633
$$
Rose1 follow-up statement
353
WGUS84 KOHX 011532
FLSOHX
Flood Advisory
National Weather Service Nashville TN
932 AM CST Mon Mar 1 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
TNC003-011645-
/O.CAN.KOHX.FL.Y.0020.000000T0000Z-210301T1532Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
932 AM CST Mon Mar 1 2021
...The Flood Advisory for the Wartrace Creek Near Wartrace has been
cancelled...
The Flood Advisory is cancelled for
the Wartrace Creek Near Wartrace.
* At 9:00 AM CST Monday the stage was 8.8 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
3552 8630 3547 8633
$$
LaRosaWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 1, 2:32 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 1, 2:32 AM CST, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Nashville TN 232 AM CST Mon Mar 1 2021 .DISCUSSION... After a few days with waves of rain and localized flooding, we will finally see an end to this episode as widespread rain moves out of the picture later this morning. The cold front aiding in tonights rain is now moving across our northwest, and will push south of the area later this morning. A weak upper trough axis behind will push across by midday. Now while the rain will be exiting, many locations received several inches and while threat of flash flooding very low at this point, some rivers and creeks will remain close to or in flood well through this week. With rain still over much of the mid-state now, will hold onto flood watch until 6am. We will get a chance to dry out some late today through early Tue, but another system is set to affect the area later Tue through the first part of Wed. This system will be dropping a closed upper low right down over the mid-south by Tue afternoon, and then it will skirt by just to our south through early Wed. There are really no strong SFC/LL features associated, and deeper moisture does look to pass south as well. Thus rainfall totals with this one largely below one-half inch, which will help not aggravate further our current river flood situation. Behind this passing upper low Wed, really not much coming down the pipe into early next week. Fairly deep ML/UL trough remains across much of the eastern US, while Fri through Sat another deep upper low swings well west and south. A weak frontal boundary will push through later Thu and strong high pressure will build in behind. This will help keep pcpn from this late week upper low really from affecting us at all, thus no pops planned Thu though Mon at this time. Additionally after a few days with warm conditions, temps starting tonight will return to near season normals for most of this period. && .AVIATION... 00Z TAF DISCUSSION. The heaviest rainfall is just west of the Plateau at this time. Still expecting some of the heavier precip to reach CSV early in the upcoming taf period. Otw, the widespread light to moderate rain extends back across all of middle TN. It will take most of the overnight hours before we see the rainfall end from west to east. Thru 12Z look for periods of IFR conditions to continue. Moving on, IFR conditions to lift aft 12Z. Partial clearing will commence at CKV by 00Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 53 34 55 37 61 / 30 0 30 60 10 Clarksville 50 30 53 33 58 / 10 0 10 40 0 Crossville 52 32 51 36 54 / 80 0 20 60 20 Columbia 50 34 54 37 59 / 40 0 50 60 0 Lawrenceburg 51 35 54 38 58 / 60 0 50 70 0 Waverly 51 33 54 35 60 / 10 0 30 60 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM CST early this morning for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......07 AVIATION........21
Hazardous weather outlook, Mar 1, 3:19 AM CST, 25 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 319 AM CST Mon Mar 1 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-020930- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 319 AM CST Mon Mar 1 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Many creeks and streams will remain near or in flood today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several rivers will likely remain elevated through much of the week. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 07
In the hours before
Special weather statement, Feb 28, 9:54 PM CST, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
954 PM CST Sun Feb 28 2021
TNZ075-077-010500-
Bedford TN-Coffee TN-
954 PM CST Sun Feb 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND BEDFORD COUNTIES UNTIL
1100 PM CST...
At 954 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles west of Shelbyville, moving east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Shelbyville, Manchester, Tullahoma, Wartrace, Bell Buckle, Normandy,
Deason, Hillsboro, Raus, Unionville, Summitville and Arnold AFB.
This includes Interstate 24 between mile markers 99 and 126.
A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
Middle Tennessee.
LAT...LON 3532 8600 3534 8603 3536 8613 3535 8623
3534 8626 3535 8624 3541 8626 3535 8641
3532 8642 3536 8649 3537 8662 3546 8667
3563 8659 3559 8595 3553 8588 3542 8589
3538 8589 3538 8587 3533 8591 3529 8591
TIME...MOT...LOC 0354Z 272DEG 32KT 3549 8660
ShamburgerLocal storm report, Feb 28, 9:56 PM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
956 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
&&
EVENT NUMBER OHX2100286
CMALocal storm report, Feb 28, 9:57 PM CST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
957 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD DOVER 36.48N 87.84W
02/28/2021 STEWART TN EMERGENCY MNGR
ROAD FLOODING REPORTED ON THE TRACE ONE MILE NORTH OF
HWY 79 AND ON SANDY ROAD AT INDIAN CREEK IN DOVER.
0635 PM TSTM WND DMG 3 ESE NEW JOHNSONVILLE 36.01N 87.91W
02/28/2021 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AND DAMAGE REPORTED
TO A FEW HOMES ON MILL ROAD AND OLD STATE ROAD IN NEW
JOHNSONVILLE.
0657 PM FLASH FLOOD BIG ROCK 36.58N 87.76W
02/28/2021 STEWART TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0724 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE COUNTY
0735 PM TSTM WND GST 6 W NASHVILLE 36.18N 86.89W
02/28/2021 M54 MPH DAVIDSON TN AWOS
54 MPH / 47 KNOT WIND GUST MEASURED AT JOHN TUNE
AIRPORT
0739 PM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
02/28/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS ROADS FLOODED ACROSS THE COUNTY INCLUDING
SMITH STREET AT 5TH STREET...SAGE ROAD AT HWY 76...7428
HWY 49 EAST...OLD COOPERTOWN ROAD AT WOODS ROAD...CROSS
PLAINS ROAD...BETHLEHEM ROAD...DIXON ROAD...AND HWY 25
EAST.
0753 PM HAIL GREEN HILL 36.23N 86.57W
02/28/2021 E1.50 INCH WILSON TN NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED CYLINDRICAL SHAPED HAIL.
OTHER PHOTOS IN AREA CONFIRM UNUSUAL LONG NARROW HAIL.
0755 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.75 INCH SUMNER TN SOCIAL MEDIA
PENNY SIZED HAIL IN THE WALTON FERRY PENINSULA AREA.
0755 PM HAIL 1 NNE GREEN HILL 36.25N 86.56W
02/28/2021 E0.88 INCH WILSON TN NWS EMPLOYEE
PEA TO NICKEL SIZE HAIL AND ESTIMATED 50 MPH WINDS AT
NWS NASHVILLE
0759 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E0.88 INCH SUMNER TN SOCIAL MEDIA
NICKEL SIZE HAIL REPORT NEAR INDIAN LAKE ELEMENTARY IN
HENDERSONVILLE.
0802 PM HAIL HENDERSONVILLE 36.29N 86.60W
02/28/2021 E1.00 INCH SUMNER TN SOCIAL MEDIA
TSPOTTER REPORT OF QUARTER SIZE HAIL REPORT NEAR INDIAN
LAKE PENINSULA IN HENDERSONVILLE
0808 PM HAIL LAGUARDO 36.30N 86.44W
02/28/2021 E1.00 INCH WILSON TN NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL
0815 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
02/28/2021 JACKSON TN 911 CALL CENTER
TREES DOWN ON SEVERAL ROADWAYS ACROSS THE COUNTY
0825 PM FLASH FLOOD FREDONIA 36.44N 87.22W
02/28/2021 MONTGOMERY TN BROADCAST MEDIA
FLOODING REPORTED ON BUDDS CREEK ROAD...VERNON CREEK
ROAD AT LOCUST GROVE CHURCH ROAD...AND SALEM ROAD AT HWY
48
0825 PM FLASH FLOOD ERIN 36.32N 87.70W
02/28/2021 HOUSTON TN BROADCAST MEDIA
BAGGETT HOLLOW ROAD IS CLOSED DUE TO A MUDSLIDE
0830 PM TSTM WND DMG LIVINGSTON 36.39N 85.33W
02/28/2021 OVERTON TN EMERGENCY MNGR
TREE DOWN BLOCKING LINDER MOUNTAIN ROAD AND POWER POLE
AND LINES DOWN BLOCKING HIGHWAY 111 NEAR BIG SPRINGS
ROAD
0837 PM HAIL 5 NW CAIRO BEND 36.28N 86.48W
02/28/2021 E1.25 INCH WILSON TN SOCIAL MEDIA
FACEBOOK REPORT OF ESTIMATED 1.25" SIZED HAIL ON BURTON
RD. IN WILSON COUNTY.
0839 PM FLASH FLOOD 3 ENE CHAPMANSBORO 36.33N 87.09W
02/28/2021 CHEATHAM TN SOCIAL MEDIA
TSPOTTER REPORT OF WATER OVER THE ROAD AT LOCKERTSVILLE
RD AND HARRISTOWN RD IN NW ASHLAND CITY. ROAD CLOSED.
0955 PM TSTM WND DMG 9 NNW BELL BUCKLE 35.71N 86.41W
02/28/2021 RUTHERFORD TN SOCIAL MEDIA
TSPOTTER REPORT OF A COUPLE TREES AND LIMBS DOWN NEAR
CHRISTIANA.
&&
EVENT NUMBER OHX2100267 OHX2100275 OHX2100268 OHX2100269 OHX2100270
OHX2100285 OHX2100281 OHX2100271 OHX2100272 OHX2100273 OHX2100274
OHX2100276 OHX2100283 OHX2100277 OHX2100278 OHX2100284 OHX2100279
OHX2100280 OHX2100286
ShamburgerLocal storm report, Feb 28, 10:33 PM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1033 PM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 1 NE PLEASANT VIEW 36.40N 87.02W
02/28/2021 ROBERTSON TN EMERGENCY MNGR
SEVERAL SWIFT WATER RESCUES IN PROGRESS ACROSS
ROBERTSON COUNTY INCLUDING ONE NEAR PLEASANT VIEW
&&
EVENT NUMBER OHX2100287
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:01 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 29 min |
| Feb 28, 6:23 PM CST | Special Weather Statement | OHX | Cheatham | 37 min |
| Feb 28, 6:25 PM CST | Special Weather Statement | OHX | Houston, Humphreys | 35 min |
| Feb 28, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 30 min |
| Feb 28, 6:40 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 35 min |
| Feb 28, 6:42 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Feb 28, 6:47 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 13 min |
| Feb 28, 6:48 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 42 min |
| Feb 28, 7:06 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 24 min |
| Feb 28, 7:15 PM CST | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 30 min |
| Feb 28, 7:24 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 3 hr |
| Feb 28, 7:26 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Smith, Sumner, Trousdale and 2 more | 4 hr |
| Feb 28, 7:32 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson, Wilson | 43 min |
| Feb 28, 7:39 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 36 min |
| Feb 28, 8:05 PM CST | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 25 min |
| Feb 28, 8:16 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Overton, Pickett | 3 hr |
| Feb 28, 8:22 PM CST | Special Weather Statement | OHX | Rutherford, Wilson | 23 min |
| Feb 28, 8:23 PM CST | Flash Flood Warning | OHX | Davidson, Maury, Rutherford, Smith, Williamson, Wilson | 3 hr |
| Feb 28, 8:39 PM CST | Special Weather Statement | OHX | Fentress, Overton, Pickett, Putnam | 36 min |
| Feb 28, 8:44 PM CST | River Flood Advisory | OHX | Cheatham, Montgomery | 3 days |
| Feb 28, 9:35 PM CST | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 22 days |
| Feb 28, 9:38 PM CST | River Flood Advisory | OHX | Houston, Montgomery, Stewart | 8 hr |
| Feb 28, 9:54 PM CST | Special Weather Statement | OHX | Bedford, Coffee | 66 min |
| Feb 28, 11:05 PM CST | River Flood Advisory | OHX | Cheatham | 3 hr |
| Feb 28, 11:09 PM CST | Areal Flood Advisory | OHX | Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 11:55 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 3 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Hickman | 26 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Humphreys | 4 days |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Perry | 44 hr |
| Mar 1, 12:17 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 4 hr |
| Mar 1, 12:43 AM CST | River Flood Advisory | OHX | Davidson | 115 min |
| Mar 1, 2:13 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Mar 1, 2:15 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 42 hr |
| Mar 1, 2:15 AM CST | River Flood Advisory | OHX | Davidson | 18 hr |
| Mar 1, 2:40 AM CST | River Flood Advisory | OHX | Hickman | 12 hr |
| Mar 1, 4:14 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 38 hr |
| Mar 1, 5:27 AM CST | River Flood Warning | OHX | Stewart | 32 hr |
| Mar 1, 9:44 AM CST | River Flood Advisory | OHX | Giles | 26 hr |
| Mar 1, 10:06 AM CST | River Flood Advisory | OHX | Lawrence | 20 hr |
| Mar 1, 10:28 AM CST | River Flood Warning | OHX | Montgomery | 32 hr |
| Mar 1, 3:08 PM CST | River Flood Advisory | OHX | Cheatham, Davidson, Williamson | 21 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.